检索结果筛选:

全文
出版年度
学科主题
作者
来源出版物
出版社
收录数据库
语种
国别/地区

文章检索列表

2135 条结果, 检索条件:( ( *(AU:("Heon Kim")) ) )

排序: 导出:
[期刊论文]

Twisted traces of singular values

作者:Chang Heon Kim

来源:The Ramanujan Journal. 2009 ;19(2):237-246.doi:10.1007/s11139-007-9113-x

出版社:Springer Nature

全文购买

[期刊论文]

The generating function for traces of singular moduli and an application to Borcherds products

作者:Chang Heon Kim

来源:The Ramanujan Journal. 2010 ;22(2):187-207.doi:10.1007/s11139-009-9196-7

出版社:Springer Nature

全文购买

[期刊论文]

A new species of Acer samaras from the Miocene Yeonil Group in the Pohang Basin, Korea

作者:Jong Heon Kim

来源:Geosciences Journal. 2008 ;12(4):331-336.doi:10.1007/s12303-008-0033-6

出版社:Springer Nature

全文购买

[期刊论文]

Two-step adsorption kinetics of malachite green on anionic polystyrene microspheres in aqueous solution probed by second harmonic generation

作者:Joon Heon Kim

来源:Phys. Chem. Chem. Phys.. 2017 ;19(32):21887-21892.doi:10.1039/C7CP03088F

出版社:Royal Society of Chemistry (RSC)

全文购买

[期刊论文]

What is an oil shock? Panel data evidence

作者:Dong Heon Kim

来源:Empirical Economics. 2012 ;43(1):121-143.doi:10.1007/s00181-011-0459-y

出版社:Springer Nature

全文购买

[期刊论文]

Electric-field-induced evolution of domain shapes in polarization reversal of BiFeO 3 (111) capacitors

作者:Tae Heon Kim

来源:Current Applied Physics. 2017 ;17(11):1501-1505.doi:10.1016/j.cap.2017.08.016

出版社:Elsevier BV

全文购买

[期刊论文]

Holomorphic extensions of Laplacians and their determinants

作者:Young-Heon Kim

来源:Advances in Mathematics. 2007 ;211(2):517-545.doi:10.1016/j.aim.2006.09.009

出版社:Elsevier BV

全文购买

[期刊论文]

Two‐stage dilute acid‐catalyzed hydrolytic conversion of softwood sawdust into sugars fermentable by ethanologenic microorganisms

作者:Kyoung Heon Kim

来源:Journal of the Science of Food and Agriculture. 2005 ;85(14):2461-2467.doi:10.1002/jsfa.2268

出版社:John Wiley & Sons, Ltd.

全文购买

[期刊论文]

Rational period functions in higher level cases

作者:SoYoung Choi ;Chang Heon Kim

来源:Journal of Number Theory. 2015 ;157:64-78.doi:10.1016/j.jnt.2015.04.021

出版社:Elsevier BV

全文购买

[期刊论文]

Continuity, curvature, and the general covariance of optimal transportation

作者:Young-Heon Kim ;Robert McCann

来源:Journal of the European Mathematical Society. 2010 ;12(4):1009-1040.doi:10.4171/JEMS/221

出版社:European Mathematical Publishing House

全文购买